# SDR USAA2010051490964

- Difficulty date: April 16, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - NR 6220789 - CORROSION ON SEAT TRACK BETWEEN FR47 TO FR64, -Y765. REPLACED SEAT TRACK BETWEEN FR47 TO FR64, -Y765 IAW A321 SRM 51-72-11 & 53-41-15.
